University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "de Chávez , J. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gonzalez-Gaxiola, O. and de Chávez , J. R. and Edeki, S.O. (2018) ITERATIVE METHOD FOR CONSTRUCTING ANALYTICAL SOLUTIONS TO THE HARRY-DYM INITIAL VALUE PROBLEM. International Journal of Applied Mathematics, 31 (4). pp. 627-640.

This list was generated on Mon Jul 22 23:03:07 2024 WAT.